Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 140, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 7, 2012, 3:17 PM CDT for LeFlore County, Oklahoma. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2012, 3:17 PM CDT (20:17 UTC)
- Expired
- Jul 7, 2012, 4:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:30 PM CDT | TSTM WND DMG | 2 E Howe, OK | 16 INCH DIAMETER TREE UPROOTED ALONG MORRIS CREEK ROAD EAST OF HOWE. TIME ESTIMATED VIA RADAR. |
| Jul 7, 3:30 PM CDT | TSTM WND DMG | Howe, OK | SMALL TREES BROKEN. NUMEROUS POWER OUTAGES. TIME ESTIMATED VIA RADAR. |
| Jul 7, 3:40 PM CDT | TSTM WND DMG | Wister, OK | SMALL TREES BROKEN. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1058 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 2009 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
254 WUUS54 KTSA 072017 SVRTSA OKC079-072115- /O.NEW.KTSA.SV.W.0140.120707T2017Z-120707T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 317 PM CDT SAT JUL 7 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 415 PM CDT * AT 312 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM POTEAU TO 8 MILES NORTHEAST OF HEAVENER RUNESTONE STATE PARK...MOVING SOUTHWEST AT 20 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... HOWE...HEAVENER RUNESTONE STATE PARK...WISTER...HEAVENER AND LAKE WISTER STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3510 9463 3498 9445 3462 9446 3486 9499 TIME...MOT...LOC 2017Z 045DEG 16KT 3503 9464 3496 9450 $$
2 follow-up statements
717
WWUS54 KTSA 072039
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT SAT JUL 7 2012
OKC079-072115-
/O.CON.KTSA.SV.W.0140.000000T0000Z-120707T2115Z/
LE FLORE OK-
339 PM CDT SAT JUL 7 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
CENTRAL LE FLORE COUNTY...
AT 336 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WISTER TO HOWE TO HEAVENER RUNESTONE STATE PARK...
MOVING SOUTHWEST AT 20 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LAKE
WISTER STATE PARK...HODGEN AND SUMMERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3510 9463 3498 9445 3462 9446 3486 9499
TIME...MOT...LOC 2039Z 046DEG 17KT 3497 9474 3490 9467
3489 9457
$$368
WWUS54 KTSA 072049
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT SAT JUL 7 2012
OKC079-072115-
/O.CON.KTSA.SV.W.0140.000000T0000Z-120707T2115Z/
LE FLORE OK-
349 PM CDT SAT JUL 7 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
CENTRAL LE FLORE COUNTY...
AT 346 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WISTER TO HOWE TO HEAVENER RUNESTONE STATE PARK...
MOVING SOUTHWEST AT 15 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 65 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WISTER...
HOWE...HEAVENER...LAKE WISTER STATE PARK...HODGEN AND SUMMERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3510 9463 3498 9445 3462 9446 3486 9499
TIME...MOT...LOC 2049Z 051DEG 14KT 3497 9476 3490 9469
3489 9460
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:22 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 7, 12:22 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1222 PM CDT SAT JUL 7 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 18Z TAFS... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE REGION THIS AFTERNOON AND EVENING. PRECIPITATION CHANCES ARE EXPECTED TO INCREASE ACROSS SOUTHEASTERN OKLAHOMA AND WESTERN ARKANSAS OVERNIGHT AND INTO SUNDAY MORNING. HAVE HANDLED THIS WITH VCTS AND PROB30 GROUPS DUE TO UNCERTAINLY ABOUT COVERAGE AND EXACT LOCATION. && .PREV DISCUSSION... /ISSUED 928 AM CDT SAT JUL 7 2012/ ..UPDATE... DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE KEPT THEMSELVES ALIVE OVERNIGHT AND HAVE INCREASED IN COVERAGE SINCE SUNRISE THIS MORNING. THIS HAS NECESSITATED INCREASING POPS IN THE FORECAST... AS WELL AS SKY COVER. IN ADDITION... HAVE LOWERED FORECAST MAXIMUM TEMPERATURES A COUPLE OF DEGREES AREAWIDE... WITH ADDITIONAL LOWERING WHERE THE BULK OF RAIN HAS FALLEN DURING THE MORNING HOURS. PREV DISCUSSION... /ISSUED 645 AM CDT SAT JUL 7 2012/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR IN EASTERN OKLAHOMA AND WESTERN ARKANSAS TODAY AND TONIGHT. VFR CONDITIONS ARE EXPECTED OUTSIDE OF THE STORMS. THERE IS SOME CHANCE THAT IFR VISIBILITIES COULD DEVELOP LATE TONIGHT...ESPECIALLY IF RAIN DOES FALL AT A TAF SITE. THE BEST CHANCES FOR IFR CONDITIONS APPEARS TO BE IN WESTERN ARKANSAS. PREV DISCUSSION... /ISSUED 252 AM CDT SAT JUL 7 2012/ DISCUSSION... ISOLATED SHOWERS AND THUNDERSTORMS HAVE PERSISTED ACROSS NORTHWEST ARKANSAS AND EASTERN OKLAHOMA DURING THE OVERNIGHT HOURS. A FEW OF THE SHOWERS AND THUNDERSTORMS MAY CONTINUE INTO THE MORNING HOURS. TRIPLE DIGIT TEMPERATURES WILL AGAIN BE POSSIBLE ACROSS A GOOD DEAL OF THE AREA THIS AFTERNOON. HOWEVER...MID AND HIGH LEVEL CLOUDS MAY KEEP TEMPERATURES DOWN A DEGREE OR TWO. HEAT INDEX VALUES ARE EXPECTED TO REMAIN BELOW THE HEAT ADVISORY CRITERIA OF 105 ACROSS THE VAST MAJORITY OF THE AREA THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA BEGINNING TODAY AND CONTINUING THROUGH TUESDAY AS A MID-LEVEL LOW BECOMES ORGANIZED OVER THE LOWER MISSISSIPPI VALLEY. A COLD FRONT WILL ALSO MOVE THROUGH THE REGION SUNDAY NIGHT INTO MONDAY AS THE RIDGE ALOFT BREAKS DOWN AND SHIFTS TO THE WEST ALLOWING A NORTHWESTERLY FLOW TO BECOME ESTABLISHED OVER THE AREA EARLY NEXT WEEK. TEMPERATURES WILL BE NOTICEABLY COOLER BEHIND THE FRONT MONDAY AND TUESDAY WITH A SLOW WARMING TREND TAKING PLACE LATE NEXT WEEK. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...06
Hazardous weather outlook, Jul 7, 1:02 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 102 PM CDT SAT JUL 7 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 102 PM CDT SAT JUL 7 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET..ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... EVEN WITH SOME RAINFALL TODAY... CONTINUED DRY CONDITIONS ACROSS THE REGION WILL CREATE A LIMITED FIRE DANGER. BURN BANS REMAINS IN PLACE FOR A GROWING NUMBER OF COUNTIES. AND DESPITE THE RAINFALL... HOT CONDITIONS WILL CONTINUE TODAY. WITH SCATTERED PRECIPITATION IN THE AREA... ADDED HUMIDITY WILL KEEP HEAT INDICES HIGH AS WELL. SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS MUCH OF THE REGION THIS AFTERNOON AND OVERNIGHT. THERE IS A RISK OF DAMAGING DOWNBURST WINDS WITH ANY OF THE STRONGER STORMS. THIS RISK WILL PEAK DURING MAXIMUM AFTERNOON HEATING AND WILL TAPER OFF INTO THIS EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... A COLD FRONT WILL DROP SOUTH ACROSS THE AREA FROM SUNDAY INTO MONDAY. THUNDERSTORMS ARE LIKELY TO BE SCATTERED ALONG AND AROUND THE FRONT ON SUNDAY AND MONDAY. WHILE THE OVERALL PATTERN DOES NOT FAVOR ORGANIZED SEVERE WEATHER... AN ISOLATED STORM OR TWO COULD PRODUCE WIND GUSTS TO NEAR SEVERE LEVELS. BY TUESDAY THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS SOUTHEAST OKLAHOMA NEAR THE FRONT. NO HAZARDS ARE EXPECTED DURING THE LAST HALF OF THE UPCOMING WEEK AS THE FRONT CLEARS THE AREA AND RESULTS IN SEASONABLE TEMPERATURES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 7, 2:36 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
236 PM CDT SAT JUL 7 2012
OKZ072-076-072015-
LE FLORE OK-SEQUOYAH OK-
236 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 236 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF ARKOMA TO 5 MILES SOUTHEAST OF ARKOMA
TO 2 MILES NORTHEAST OF JENSON...MOVING WEST AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
COTTONWOOD...SALLISAW...GANS...MULDROW...ROLAND...MOFFETT...SHADY
POINT...CAMERON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...POCOLA...
SCULLYVILLE...BRADEN...COWLINGTON...ARKOMA AND JENSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
GUSTY WINDS MAY PRECEDE THE RAIN BY UP TO 15 MINUTES. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3534 9444 3514 9444 3511 9481 3547 9482
3546 9444 3540 9443 3535 9443
TIME...MOT...LOC 1936Z 082DEG 9KT 3536 9437 3528 9441
3521 9441Special weather statement, Jul 7, 2:44 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
244 PM CDT SAT JUL 7 2012
ARZ029-OKZ076-072030-
LE FLORE OK-SEBASTIAN AR-
244 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 244 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF EXCELSIOR TO 2 MILES SOUTH OF
MIDLAND...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...POTEAU...HOWE...PATTERSON...HARTFORD...
ARKOLA...MIDLAND AND EXCELSIOR.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
GUSTY WINDS MAY PRECEDE THE RAIN BY UP TO 10 MINUTES.
LAT...LON 3521 9430 3500 9425 3494 9464 3512 9465
3514 9444
TIME...MOT...LOC 1944Z 073DEG 9KT 3519 9437 3506 9436Special weather statement, Jul 7, 2:50 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT SAT JUL 7 2012
ARZ001-002-010-011-072030-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
250 PM CDT SAT JUL 7 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...NORTHERN MADISON AND NORTHEASTERN
WASHINGTON
AT 249 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO 3 MILES SOUTHEAST OF MAYFIELD...MOVING
WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BLUE EYE...OAK GROVE...ROGERS...WAR
EAGLE...GARFIELD...BERRYVILLE...EUREKA SPRINGS...GREEN
FOREST...BEAVER LAKE...HUNTSVILLE...SPRINGDALE...HOBBS STATE PARK
AND WITHROW SPRINGS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3602 9358 3600 9396 3617 9404 3619 9419
3650 9408 3651 9356 3650 9330 3649 9329
3625 9329
TIME...MOT...LOC 1949Z 106DEG 6KT 3648 9345 3610 9391Local storm report, Jul 7, 3:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
07/07/2012 WASHINGTON AR BROADCAST MEDIA
TREE LIMBS AND POWER LINES DOWN ON WEST DEANE ST.
&&
JBMLocal storm report, Jul 7, 3:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG BARLING 35.33N 94.30W
07/07/2012 SEBASTIAN AR BROADCAST MEDIA
LARGE TREE DOWN
&&
JBMLocal storm report, Jul 7, 3:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG CHARLESTON 35.30N 94.04W
07/07/2012 FRANKLIN AR EMERGENCY MNGR
POWER LINES AND POLES DOWN ON ARKANSAS HIGHWAY 22.
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:11 PM CDT | Special Weather Statement | TSA | Pushmataha | 49 min |
| Jul 7, 11:33 AM CDT | Special Weather Statement | TSA | Craig | 27 min |
| Jul 7, 2:36 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Jul 7, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 58 min |
| Jul 7, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 64 min |
| Jul 7, 5:00 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Jul 7, 5:14 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.